# SDR AALA991309

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Video Unit
- Part number: 6166860001
- Condition: Defective
- Location: Row 2hj
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LAX - FLT 137 - EN ROUTE LHR-LAX - LAX SMOKE WAS NOTED FROM CENTER ARM REST OF SEATS 2HJ.  SMOKE STOPPED WHEN POWER TO VIDEO UNIT AT SEAT 2HJ WAS DISCONNECTED.  AIRCRAFT CONTINUED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED VIDEO POWER UNIT AT CENTER ARM REST OF SEAT 2HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
